# SDR 97UAL900549

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9032U
- Make and model: Boeing 737222
- Aircraft serial: 19070
- Engine: Pwa JT8D7B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6544910
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG ACTUATOR OUTBOARD ATTACH LUG (HEAD END) WAS FOUND BROKEN IN HALF.  THE HALF THAT WAS BROKEN OFF WAS FOUND IN TWO SEPARATE PIECES NEAR THE TRAILING EDGE PANEL.  THE ACTUATOR WAS RETAINED IN POSITION BY THE GEOMETRY OF THE ACTUATOR BEAM ASSEMBLY.  NO LANDING GEAR OPERATIONAL IRREGULARITIES PREVIOUSLY REPORTED.  *S/D*  REPLACED ACTUATOR.  FRACTURE MODE AND LOCATION WAS FOUND TO BE OF SIMILAR  NATURE TO ANOTHER ACTUATOR THAT HAD FRACTURED DUE TO STRESS CORROSION CRACKING.  REMOVED ACTUATOR SCHEDULED FOR ADDITIONAL FAILURE ANALYSIS.
